MathSciNet Relay Station
MathSciNet bibliographic data
MR461895 65J05 (47A50)
Nashed, M. Z.; Wahba, Grace Convergence rates of approximate least squares solutions of linear integral and operator equations of the first kind. Math. Comp. 28 (1974), 69–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement